MAUDE Adverse Event Report: INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES

INTEGRA LIFESCIENCES MANSFIELD SURG PATXRAY 1/2X1/2-200; SURGICAL PATTIES
Model Number 801400
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A facility reported surgical pattie partly attached to the string or not attached at all.Issue detected prior to surgery.No surgical delay.
 
Additional Manufacturer Narrative
To date the device involved in the reported incident has not been received for evaluation.An investigation has been initiated based on the reported information.Upon completion of the investigation, a follow-up report will be submitted.
 
Additional Manufacturer Narrative
Patties were not returned for evaluation; therefore, an evaluation of the device could not be performed.Lot number information has been provided; therefore, manufacturing records were reviewed and found no anomalies.The cause(s) of the difficulty reported by the customer could not be determined.If additional relevant information becomes available in the future, this complaint will be reopened, and the respective evaluation performed.Trends will be monitored for this and similar issues.At present, we consider this complaint to be closed.There is currently an open corrective action to investigate the patties/strips product family.
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Patties were returned for evaluation: dhr - there is no indication that the production process may have contributed to this complaint.Failure analysis - the pattie/strip unit was inspected using the unaided eye.The complaint was confirmed by the failure analyst, 1 string was found to not be properly welded to the pattie.The remaining patties were tested per the pull testing procedure and found to be conforming.The complaint could be verified through failure analysis.Root cause - the root cause would be likely related to the operation/welding parameters of the automated equipment.Currently the complaint issue does not represent an adverse trend, however the issue will continue to be monitored and trended through the complaint evaluation process.The risk remains acceptable per the risk analysis.A corrective and preventive action (capa) has been closed in june 2022 for the patties/strips product family relate to discoloration, incorrect count, string issues, and x-ray detectability.The capa implemented preventative actions to minimize these issues.

Brand Name
SURG PATXRAY 1/2X1/2-200
Common Device Name
SURGICAL PATTIES
Manufacturer (Section D)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
11 cabot boulevard
mansfield MA
Manufacturer (Section G)
INTEGRA LIFESCIENCES MANSFIELD
11 cabot boulevard
mansfield MA
Manufacturer Contact
vivian nelson
1100 campus drive
princeton, NJ 
6099362319
MDR Report Key13342564
Report Number3014334038-2022-00007
Device Sequence Number19813204
Product Code HBA
UDI-Device Identifier10381780514961
UDI-Public10381780514961
Combination Product (Y/N)N
PMA/510(K) Number
K880402
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date11/30/2025
Device Model Number801400
Device Catalogue Number801400
Device Lot NumberJ97P54
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/31/2021
Supplement Date Received by Manufacturer03/01/2022
09/01/2022
Initial Report FDA Received Date01/25/2022
Supplement Report FDA Received Date03/17/2022
09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/31/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown